# SDR DALA2023051904000

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 93,201 hours, 19,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 2R DOOR ARM LIGHT FAP INOP. CORRECTIVE ACTION: REPLACED ARMED LIGHT LENSE FOR 2R ON FAP PANEL. (4802453)
